# SDR QXEA2017122700711

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 19,864 hours, 21,225 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  THE AMBER DOOR LIGHT ILLUMINATED.  PERFORMED THE E/A CHECKLIST AND IAW THE CHECKLIST ACCOMPLISHED THE ALTERNATE GEAR EXTENSION.  GEAR EXTENDED OK.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE. TESTED & WORK PERFORMED, ADJUSTMENT OF LGDRCL SENSOR.  PERFORMED SEVERAL EXTENSION & RETRACTION CYCLES, NO DISCREPANCY, AMBER DOOR LIGHT EXTINGUSHED NORMALLY. RETURNED TO SERVICE.
